# SDR B3OR20010007

- Difficulty date: July 20, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N5408G
- Make and model: Cessna 550
- Aircraft serial: 5500666
- Aircraft time: 3,943 hours, 3,919 cycles
- Engine: Pwa JT15D4
- Engine time: 461 hours, 3,918 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 3028022
- Condition: Deteriorated
- Location: Lt Engine
- Part time: 461 hours, 3,919 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUR HI-PWR ENG RUN, NOTICED LT ENG ITT AT 690 DEG.  ITT CLIMBED, REDUCED PWR IN ORDER NOT TO EXCEED 700 DEG RED LINE OF ITT.  A 5 PT PERFORMANCE RUN PERF AT P&W REQUEST.  ITT AT 695 DEG.  CHECKED T1 HARNESS & T6 THERMOCOUPLES.  RESISTANCE OF BOTH OF THE HARNESS' WITHIN PUBLISHED LIMITS.  2 OF THE T6 THERMOCOUPLES HAD DIFFERENT P/N THAN THE OTHERS.  CHANGED THE 2 T6 THERMOCOUPLES WITH THE DIFFERENT P/N.  ENG WAS CHECKED FOR BLEED AIR LEAKS, NONE FOUND.  ANOTHER 5 PT PERFORMANCE RUN CONDUCTED, SAME RESULTS.  ITT AT 695 DEG.  CHANGED STATOR VANE ICE VALVE.  A RUN WAS CONDUCTED, ITT AT 690 DEG.  CHANGED T1 THERMOCOUPLE HARNESS, AN ENGINE PERFORMANCE RUN COMPLETED.  THE ITT DROPPED TO 660 DEGREES.
